MathSciNet Relay Station
MathSciNet bibliographic data
MR284868 47.65 (35.00)
Alimov, Š. A.; Ilʹin, V. A. Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum. (Russian) Differencialʹnye Uravnenija 7 1971 851–882.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement